# SDR AMTA200700285

- Difficulty date: June 11, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT FWD ENT DOOR LIGHT ILLUMINATED AND SLIDE DOOR ARM WILL OT ENGAGE.  INSPECTED DOOR, CLEAR DEBRIS OFF STRIKER PLATES,, CYCLED AND ARMED DOOR, DOOR OPS CHECK GOOD.
